# SDR AALA201701169003

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 29,010 hours, 10,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT RIGHT FLIGHT ATTENDANT JUMP SEAT EMERGENCY FLASHLIGHT NOT WORKING. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00.
